Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 537376, 29 pages
http://dx.doi.org/10.1155/2012/537376
Research Article

A Maximum Principle for Controlled Time-Symmetric Forward-Backward Doubly Stochastic Differential Equation with Initial-Terminal Sate Constraints

1Institute for Financial Studies and Institute of Mathematics, Shandong University, Shandong, Jinan 250100, China
2Institute of mathematics, Shandong University, Shandong, Jinan 250100, China

Received 2 October 2012; Accepted 15 November 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Shaolin Ji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaolin Ji, Qingmeng Wei, and Xiumin Zhang, “A Maximum Principle for Controlled Time-Symmetric Forward-Backward Doubly Stochastic Differential Equation with Initial-Terminal Sate Constraints,” Abstract and Applied Analysis, vol. 2012, Article ID 537376, 29 pages, 2012. https://doi.org/10.1155/2012/537376.